# SDR S2YA960036

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Frozen
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLT CREW, FOUND THE ELEVATOR TRIM TABS FROZEN WHEN THEY LEVELED OFF AT CRUISING ALTITUDE.  WHEN THE AIRCRAFT LANDED, THE FREEZING ELEVATOR TRIM TABS WERE WRITTEN UP.  MAINTENANCE LUBED THE ELEVATOR TRIM TAB ACTUATORS.  OPS CHECKED GOOD MANUALLY AND ELECTRICALLY.  AFTER SUBSEQUENT FLIGHTS NO OTHER PROBLEMS WERE NOTED.  (M)
